# SDR SWIA200819459

- Difficulty date: April 3, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 26,156 hours, 38,544 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Condition: Smoke
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3523 - SMELLED SMOKE IN COCKPIT.  REPLACED APU FEEDER PROTECTION RELAY.  OPS CHECK GOOD.
